Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How safe are Botox injections for cosmetic reasons?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
How safe are Botox injections for cosmetic reasons?
Posted Fri, 4 May 2012 in Beauty & Cosmetics
Answered by Dr. Robert Galamaga 9 minutes later
Hello and thank you for submitting your question.

Regarding the Botox injections these are extremely safe in a hands of a physician who has done many of these procedures. Botox injections are generally giving in a medical office or in a cosmetic institute supervised by a position with this type of expertise.

The injections are given just under the skin and the Botox will paralyze the muscles in the area which helps to reduce the incidence of wrinkles. This effect is temporary, however, and this is something that you should try to remember. The Botox effect will last for about three months. If someone desires to continue the affect additional Botox injections can be safely administered after a three month period.

I thank you again for submitting your question. I hope you found my response to be helpful. If you have any additional concerns I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor